# SDR SWAA2016070553475

- Difficulty date: June 15, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 6546525
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CRACKED AT BS 380, STRINGER 22L.    R & R TIE IAW SRM AND DWG.
